Free Shipping + Returns on every single order!

    All Day Allergy Relief Cetirizine 10MG 300 Count Tablets by Major

    All Day Allergy Relief Cetirizine 10MG 300 Count Tablets by Major

    MAJOR

    Regular price $18.00 Sale

    - +
    • Major All Day Allergy Relief | Cetirizine 10mg | 300 Count Tablets
    • Compare to the active ingredient in Zyrtec
    • Helps relieve symptoms of runny nose, sneezing, watery eyes, and itching of the nose or throat.
    • Provides 24 hour relief from seasonal and all-year allergies.
    • Available in 300-count bottles


    Need allergy relief that works faster than the leading brands? Try Major's all-day   allergy relief to help relieve symptoms due to hay fever or other respiratory allergies such as runny nose, sneezing, itching of the nose or throat, and watery eyes. Take one tablet a day to experience 24-hour relief.


    Need allergy relief that works faster than the leading brands? Try Major's all-day allergy relief to help relieve symptoms due to hay fever or other respiratory allergies such as runny nose, sneezing, itching of the nose or throat, and watery eyes. Take one tablet a day to experience 24-hour relief.

    Cetirizine 10mg

    corn starch, FD&C blue no. 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin

    When using this product: drowsiness may occur avoid alcoholic drinks alcohol, sedatives and tranquilizers may increase drowsiness be careful when driving a motor vehicle or operating machinery Stop use and ask a doctor if an allergic reaction to this product occurs. Seek medical help right away. If pregnant or breast-feeding: if breast-feeding: Not recommended if pregnant: Ask a health professional before use Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. () Adults and children 6 years and over: One 10 mg tablet once daily; do not take more than one 10 mg tablet in 24 hours. Adults 65 years and over: Ask a doctor.ÀÀ Children under 6 years of age: Ask a doctor.

    Reviews